# SDR MALA040258

- Difficulty date: March 12, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- Aircraft time: 10,074 hours, 10,384 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: GF4
- Condition: Intermittent
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR LIGHT FAILED TO ILLUMINATE DURING FLIGHT WITH GEAR SELECTED DOWN.  INDICATOR ILLUMINATED UPON LANDING.  UNABLE TO DUPLICATE PIREP.  REPLACED RELAY SOCKET FOR RELAY GF4 AND INSTALLED ORIGINAL GF4 RELAY COMPLETED NUMEROUS GEAR SWINGS IN HANGAR WITH NO DEFECTS.  COMPLETED OPS TESTS OF LANDING GEAR PER AMM 32-30-00501.  OPS CHECKS GOOD.
